MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT
Model Number SD980.001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; determined as reportable on 4 april 2022.Device still implanted.
 
Event or Problem Description
Patient has a retruded mandible with an anterior overbite after surgery.
 
Additional Manufacturer Narrative
Surgeon did not place bsso guides and plates in the correct position and insufficient bone was removed posteriorly at the maxilla.H3: root cause determined.No return of plates required.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHIC - FULL BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key14050016
Report Number3003998208-2022-00007
Device Sequence Number12269822
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberME21TIXHUH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale